# SDR GTIA2020011634946

- Difficulty date: January 14, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N692NK
- Make and model: Airbus A320-232
- Aircraft serial: 8611
- Aircraft time: 4,348 hours, 1,970 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER/ CREW DOOR R2 DOOR ASSIT BOTTLE NEEDS SERVICING. SERVICED THE PASSENGER / CREW DOOR R2 DOOR ASSIT BOTTLE IAW AMM 52-10-00. LEAK CHECK GOOD.
